MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26928
Medical Device Problem Codes Premature Activation (1484); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: approximated to (b)(6) 2020.
 
Event or Problem Description
It was reported that inadvertent deployment occurred.A 6x100x103 innova self-expanding stent was selected for use.Upon opening the package, the shaft was observed to be kinked and the stent was partially deployed from the catheter.The device was not used in the patient.No patient complications have been reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: date of event: approximated to (b)(6)2020.Device analysis by mfr: the returned product consisted of an innova self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed that the stent is partially deployed 3.5cm from the distal end of the middle sheath.There is a kink to the outer sheath at the nosecone.Microscopic examination revealed no additional damages.The pull handle and yellow thumbwheel lock is still in the manufactured position.There is blood present inside the sheath.Inspection of the remainder of the device, revealed no other damage or irregularities.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10443173
Report Number2134265-2020-11531
Device Sequence Number2726931
Product Code NIP
UDI-Device Identifier08714729874027
UDI-Public08714729874027
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2025
Device Model Number26928
Device Catalogue Number26928
Device Lot Number0025570237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2020
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer09/10/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date09/25/2020
Patient Sequence Number1